MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139504
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a qdot micro¿ catheter and post procedure a bwi product analysis lab identified a hole in the pebax.During the procedure, while ablating with the qdot micro¿ catheter, the carto¿ 3 system displayed error 105, map: catheter sensor error.The cable was replaced without resolution.The qdot micro¿ catheter was replaced and the issue was resolved.The procedure continued.No patient consequences were reported.
 
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and magnetic sensor functionality test of the returned device were performed.Visual analysis revealed a hole and reddish material inside the pebax.The device was connected to the carto 3 system and it was recognized and visualized correctly.No issues or errors were observed.A manufacturing record evaluation was performed for the finished device number lot 31614953l and no internal actions related to the complaint were found during the review.The reddish material inside the pebax could be related to the magnetic sensor error reported by the customer; therefore, the customer complaint was confirmed.The potential cause of the pebax damage could be related to the manipulation of the device during the procedure; however, this could not be conclusively determined.The carto® 3 system instructions for use (ifu) contain the following information: the magnetic sensor of the catheter is disconnected.To continue, replace the catheter cable.If that does not resolve the problem, replace the catheter.Do not scrub or twist the tip electrode because damage to the tip electrode bond may occur and loosen the tip electrode or damage the contact force sensor and affect measurement accuracy.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23099282
Report Number2029046-2025-03221
Device Sequence Number15607719
Product Code OAE
UDI-Device Identifier10846835016741
UDI-Public(01)10846835016741(11)250424(17)280423(10)31614953L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139504
Device Lot Number31614953L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN GENERATOR
Patient SexUnknown